MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 3
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A device history record review for this catalog number, ar-503-tttd and lot number 108761238 combination found no related information.
 
Event or Problem Description
On (b)(6) 2018 it was reported by the patient, via the arthrex website, that he underwent a bilateral tka procedure on (b)(6) 2013.Two years after the initial surgery the patient began having instability and pain in both knees (cc138269).On (b)(6) 2018 a revision left tka procedure was performed by the same surgeon due to tibial loosening.(case (b)(4), which was reported on medwatch 1220246-2018-00556).It has now been reported that the patient had a right tka revision on (b)(6) 2019 by the same surgeon at a different facility using another manufacturer¿s product.The revision was performed due to tibial loosening and pain.The original arthrex right tka devices were explanted and the patient requested they be returned to arthrex for evaluation.Arthrex has not received the implants to date.The following devices were explanted during the (b)(6) 2019 revision: ar-503-ttth, tibial tray (lot 108761238), ar-503-psrj femoral implant (lot 108761219), ar-503-bh10 bearing implant (lot 113601221), ar-504-psd0 patella implant (lot 654468).

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8970700
Report Number1220246-2019-01299
Device Sequence Number3079655
Product Code JWH
UDI-Device Identifier00888867106710
UDI-Public00888867106710
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 3
Device Catalogue NumberAR-503-TTTD
Device Lot Number108761238
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR